# SDR UVVR2010021100001

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: General aviation
- Aircraft: N47SE
- Make and model: Rkwell NA26565
- Aircraft serial: 46534
- Aircraft time: 8,000 hours, 5,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 265312254031
- Condition: Cracked
- Location: Zone 100
- Part time: 8,000 hours, 5,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH CRACK IN LEFT FUSELAGE SIDE FRAME AT FUSELAGE STATION 257.65 APPROXIMATELY 2 INCHES ABOVE CABIN FLOOR.
